Skip to main content
U.S. flag

An official website of the United States government

Constrained Hierarchical Control of a Diffusion Equation

Published

Author(s)

Anthony J. Kearsley

Abstract

In this paper, we consider the approximate pointwise control of a linear parabolic system with multiple targets. The location of the pointwise controls are constrained and we assume hierarchy among the objectives, Optimality conditions are derived for a particular test problem and numerical results are presented. This paper follows the earlier investigation (Kearsley, 2011).
Citation
International Journal of Applied Mathematics & Statistics
Volume
35
Issue
5

Keywords

hierarchical control, optimal control, partial differential equation

Citation

Kearsley, A. (2013), Constrained Hierarchical Control of a Diffusion Equation, International Journal of Applied Mathematics & Statistics (Accessed April 5, 2025)

Issues

If you have any questions about this publication or are having problems accessing it, please contact reflib@nist.gov.

Created December 31, 2013, Updated February 19, 2017